MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Model Number 5733270
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device was returned for evaluation as well as photo was provided for reviewer.The investigation of the reported event is currently underway.(expiry date: 12/2021).
 
Event or Problem Description
It was reported during dialysis procedure, the extension legs of the device were colored improperly.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: two hemosplit d/l catheter was returned for evaluation and one electronic photo was provided for review.Gross visual evaluation was performed.The investigation is inconclusive for the inverted luer assembly as the original device was not returned for the evaluation and the exact circumstances at the time of the reported event are unknown and could not be concluded from the returned lot sample.However, the investigation is confirmed for the reported inverted luer adapter assembly issue as the arterial side (a) of the extension leg is in a blue hub and the venous side (v) of the extension leg is in a red hub in the provided photo.Per the reynosa facility evaluation, this condition was caused during the manufacturing process, and the cause of the inverted luer adapter assembly was determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 12/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported during dialysis catheter placement procedure, the extension legs of the device were improperly colored.There was no reported patient injury.

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11312598
Report Number3006260740-2021-00306
Device Sequence Number16358460
Product Code MSD
UDI-Device Identifier00801741013010
UDI-Public(01)00801741013010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5733270
Device Catalogue Number5733270
Device Lot NumberREES1757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;